Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Noticed a slight tremor in both thumbs and lips. Having hypothyroid and taking synthroid. Suggest the treatment?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I recently noticed a slight tremor in both thumbs. I do have hypothyroid and take 0.05 mg of synthroid. Also of today, I noticed a slight tremor in my lip.
Posted Sun, 3 Nov 2013 in Medicines and Side Effects
Answered by Dr. Sree Gouri SR 50 minutes later
Brief Answer:
Side effect of synthyroid

Detailed Answer:
Thanks for the query.
The possible causes for your tremors are:
- Higher dose of synthyroid leading to higher thyroid hormonal levels, which can cause tremors as side effect.
-Neurological problems
-Age related
-Sometimes habits like smoking etc can lead to tremors.
So you once consult your doctor who prescribed synthyroid to you. And discuss about your problem.
If he suggests go for repeat thyroid profile estimation. And according to that you can adjust the dose of synthyroid with his advice.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor